# SDR HEEA0011515

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N789DS
- Make and model: Beech 200BEECH
- Aircraft serial: BB478
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 4008519916
- Condition: Malfunction
- Location: Auto Flight
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPUTER OSCILLATES IN ROLL.
